# SDR CA020828011

- Difficulty date: August 9, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 17,524 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Arm
- Condition: Obstructed
- Location: Fuel Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON APPROACH, PILOT BROUGHT BACK POWER LEVERS, NR 2 ENG REACTED NORMALLY,   THE NR 1 ENG INCREASED. THE PILOT MOVED THE NR 1 ENG POWER LEVER FWD AND ENG  WENT BACK TO WHAT THEY HAD BEEN BEFORE APPROACH.  NR 1 POWER LEVER MOVED SEVERAL TIMES, EACH TIME THE ENGINE REACTED THE SAME, ENG WAS FEATHERED AND SHUTDOWN.  AFTER LANDING, AIRCRAFT WAS TOWED OFF THE RUNWAY DUE TO PILOT COULDN`T MAINTAIN PROPER STEERAGE.     THE STARTER GEN TERMINAL BLOCK COVER HAD COME OFF AND HAD FALLEN ONTO THE ENG CONTROL LINKAGE AND LANDED IN SUCH A WAY THAT WHEN THE POWER LEVER WAS BROUGHT BACK, IT FORCED THE FCU CONTROL ARM FWD INCREASING POWER.  THE TERMINAL BLOCK COVER WAS REMOVED AND AN ENGINE RUN-UP,  OPS WERE NORMAL.
